# SDR CA050317006

- Difficulty date: March 11, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 4,087 hours
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 195183
- Condition: Unserviceable
- Location: Rt Brake Assy
- Component: Brake Assy, Bfgoodrich
- Component part number: 215297
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ROUTINE BRAKING DURING TAXI FROM RAMP TO RUNWAY, AC VEERED TO THE LT ON TAXIWAY. HARD PEDDLE(S) WHERE NOTED DURING THE ATTEMPT TO STOP.  IN ORDER TO ENSURE DIRECTIONAL CONTROL AND BRING THE AC TO A COMPLETE STOP REVERSE THRUST WAS UTILIZED.  THE AIRCRAFT WAS TOWED TO THE HANGAR FACILITY.   INSPECTED BRAKE SYSTEM INCLUDING TRANSDUCERS AND BRAKE ASSEMBLIES. ATTEMPTED TO BLEED BRAKES AND FOUND EXTREMELY SMALL AMOUNTS OF FLUID COMING FROM RT BRAKE BLEED BLOCK (HARD RT PEDAL EVEN WHEN POWER BRAKE SYSTEM SHUT OFF).  REMOVED RT BRAKE SHUTTLE VALVE ASSEMBLY P/N 195-183 AND INSTALLED SERVICEABLE UNIT. BRAKE SYSTEM BLED. GROUND AND TAXI CHECKED SERVICEABLE.
